# SDR SWAA2014071429943

- Difficulty date: June 5, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX LONGITUDINAL FLOORBEAM UPPER CHORD HORIZONTAL FLANGE CRACKED AT BS 666.5, LBL 24.5.  REPAIRED FLANGE IAW EO & EA.
